Mathematics

College of Sciences

Works Published in 2017

copy embed code
Copy Embed Code Experiment

You can embed this resource into your own website. To do so, either use the code generated by us, or use the link and tweak the rest to your preferences. Copy the respective code or link below.

Displaying works 181 - 185 of 185 in total

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2017 journal article

High-order numerical schemes based on difference potentials for 2D elliptic problems with material interfaces

Applied Numerical Mathematics, 111, 64–91.

By: J. Albright*, Y. Epshteyn*, M. Medvinsky & Q. Xia*

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2017 journal article

A dynamical modeling approach for analysis of longitudinal clinical trials in the presence of missing endpoints

Applied Mathematics Letters, 63, 109–117.

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Codiagonalization of matrices and existence of multiple homoclinic solutions

Journal of Applied Analysis and Computation, 7(1), 172–188.

By: X. Lin & C. Zhu

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Statistical error model comparison for logistic growth of green algae (Raphidocelis subcapitata)

Applied Mathematics Letters, 64, 213–222.

By: H. Banks, E. Collins*, K. Flores, P. Pershad*, M. Stemkovski* & L. Stephenson*

Sources: NC State University Libraries, Crossref
Added: August 6, 2018

2017 journal article

Resultants over commutative idempotent semirings I: Algebraic aspect

Journal of Symbolic Computation, 79, 285–308.

By: H. Hong, Y. Kim*, G. Scholten & J. Sendra*

Sources: NC State University Libraries, ORCID
Added: August 6, 2018